MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816250
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that difficulty removal occurred.The 85% stenosed target lesion was located in the moderately tortuous and mildly calcified middle of the circumflex artery.A 2.50 x 16mm synergy xd drug-eluting stent was advanced for treatment.After the stent balloon deployment at nominal pressure for 15 seconds, difficulty removal of the balloon was encountered upon pulling back.The guide was repeatedly sucked in for two minutes, and negative pressure was applied in an attempt to remove all air from the balloon.The device was removed in one piece and the procedure was completed with a different device without any patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device synergy xd mr us 2.50 x 16mm stent delivery system was returned to the complaint investigation site (cis) for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination identified multiple hypotube kinks along the length of the hypotube shaft.No issues identified with the outer / mid-shaft sections or the inner lumen of the device.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.No stent was returned for analysis, consistent with the reported event of the stent being deployed without issue.Bumper tip showed no signs of distal tip damage.The device was attached to an encore inflation unit and the balloon was inflated successfully and without issue.A vacuum was applied, and the balloon deflated fully with no issues noted.The encore device was verified before use by using the druck gauge, inflation was to the rate burst pressure of 18 atmospheres (atm) as per instructions for use (ifu).No other device issues were identified during returned product analysis.
 
Event or Problem Description

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21721767
Report Number2124215-2025-17881
Device Sequence Number18539454
Product Code NIQ
UDI-Device Identifier08714729980803
UDI-Public(01)08714729980803(17)260916(10)34953959
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2026
Device Model NumberH7493941816250
Device Catalogue NumberH7493941816250
Device Lot Number0034953959
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown